Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 174, NWS Wilmington, OH

July 18, 2012Bracken County, Mason County, Kentucky; Brown County, Clermont County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2012, 8:15 AM EDT for Bracken County, Mason County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 8:15 AM EDT (12:15 UTC)
Expired
Jul 18, 2012, 8:45 AM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Mason County, KY, Brown County, OH, Clermont County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2497 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WUUS51 KILN 181215
SVRILN
KYC023-161-OHC015-025-181245-
/O.NEW.KILN.SV.W.0174.120718T1215Z-120718T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
815 AM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN CLERMONT COUNTY IN SOUTHWEST OHIO...

* UNTIL 845 AM EDT.

* AT 811 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR FELICITY...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...
  BROOKSVILLE...
  RIPLEY...

IN ADDITION...CHILO...ROCK SPRINGS...UTOPIA...WOOLCUTT...
HIGGINSPORT...MINERVA...SOUTH RIPLEY AND AA HIGHWAY AT STATE ROUTE 19
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3874 8379 3862 8403 3888 8420 3897 8401
TIME...MOT...LOC 1215Z 328DEG 10KT 3885 8404

$$
2 follow-up statements
514 
WWUS51 KILN 181236
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
836 AM EDT WED JUL 18 2012

OHC025-181246-
/O.CAN.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
CLERMONT OH-
836 AM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLERMONT COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
      3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1236Z 324DEG 9KT 3881 8402

$$

KYC023-161-OHC015-181245-
/O.CON.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
MASON KY-BRACKEN KY-BROWN OH-
836 AM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR SOUTHWESTERN BROWN...EASTERN BRACKEN AND NORTHWESTERN MASON
COUNTIES...

AT 832 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR AUGUSTA...MOVING
SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...AUGUSTA AND RIPLEY.

IN ADDITION...ROCK SPRINGS...MINERVA...SOUTH RIPLEY...AA HIGHWAY AT
STATE ROUTE 19...PARINA...CHATHAM...WOOLCUTT AND STONEY POINT ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
      3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1236Z 324DEG 9KT 3881 8402

$$
030 
WWUS51 KILN 181243
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 AM EDT WED JUL 18 2012

KYC023-161-OHC015-181253-
/O.EXP.KILN.SV.W.0174.000000T0000Z-120718T1245Z/
MASON KY-BRACKEN KY-BROWN OH-
843 AM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...EASTERN
BRACKEN AND NORTHWESTERN MASON COUNTIES WILL EXPIRE AT 845 AM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3862 8403 3875 8411 3878 8409 3877 8405
      3884 8405 3890 8401 3874 8379
TIME...MOT...LOC 1243Z 324DEG 9KT 3880 8401

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:46 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 18, 6:46 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
646 AM EDT WED JUL 18 2012

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE
FORECAST AREA TODAY THROUGH FRIDAY. THE FRONT WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE
AIRMASS IN PLACE OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE
WITH HIGH PRESSURE ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A HOT AIRMASS REMAINS IN PLACE WITH 850 MB TEMPS OF 21.5C ON THE
00Z ILN SOUNDING. WITH TEMPERATURES RISING TO THE MID AND UPPER
90S COMBINING WITH DEW POINTS IN THE UPPER 60S TO PRODUCE HEAT
INDICES OF ABOUT 102...HAVE ISSUED AN EXCESSIVE HEAT WARNING FOR
CINCINNATI AND DAYTON AND A HEAT ADVISORY FOR THE REMAINDER OF THE
AREA.

THUNDERSTORM DEVELOPMENT WILL BE LIKELY THIS AFTERNOON AS THE
FRONT APPROACHES FROM THE NORTH. WITH WEAK SHEAR AND CAPE OF ABOUT
1500 J/KG...THE THREAT FOR SEVERE THUNDERSTORMS SHOULD BE RATHER
LOW.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A LULL IN CONVECTION TONIGHT WILL BE FOLLOWED BY MORE
THUNDERSTORM DEVELOPMENT ON THURSDAY AS THE FRONT DROPS SLOWLY
ACROSS THE REGION. THE THREAT FOR SEVERE THUNDERSTORMS WILL
INCREASE ON THURSDAY AS CAPES APPROACH 4000 J/KG AND WIND FIELDS
BECOME MORE ROBUST. COLD ADVECTION AND CLOUDS WILL BRING SLIGHTLY
COOLER TEMPERATURES WITH HIGHS NEAR 90.

MORE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY UNTIL THE FRONT
MOVES SOUTH OF THE AREA LATER IN THE DAY. TEMPERATURES WILL BE
CLOSE TO NORMAL WITH HIGHS IN THE 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
BY FRIDAY MORNING...SFC FRONT SHOULD BE LOCATED SOMEWHERE NEAR
THE OHIO RIVER. NAM AND CANADIAN SEEM TO BE QUICK OUTLIERS IN
DEPARTING MOISTURE FROM THE AREA. THERE ARE INDICATIONS THAT AN
EMBEDDED SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT COULD HELP
ACTIVATE CONVECTION ALONG THE FRONT. GIVEN UNCERTAINTY AND
UNFAVORABLE TIMING...HAVE BROAD LOW POPS IN THE MORNING (EXCEPT IN
THE NORTHERN TIER) THEN QUICKLY FOCUSING ALONG AND SOUTH OF THE
OHIO RIVER BY AFTERNOON AS DRIER AIR BEGINS ADVECTING IN FROM THE
NORTH. HAVE HIGH TEMPERATURES GENERALLY IN THE MID 80S AREA
WIDE...DUE TO CAA IN THE NORTH AND LINGERING CLOUDS/POSSIBLE
CONVECTION IN THE SOUTH. ALTHOUGH SOME CLOUDS MAY LINGER IN THE
SOUTHEAST THROUGH FRIDAY NIGHT...DRY AIR WILL DOMINATE THE REST OF
THE AREA...ALLOWING FOR LOWS TO DIP INTO THE LOWER TO MID 60S.

OVER THE WEEKEND...BROAD MID/UPPER RIDGE BECOMES CENTERED OVER THE
WESTERN PLAINS/EASTERN ROCKIES...PLACING THE CWA UNDER NORTHWEST
FLOW. SFC HIGH PRESSURE WILL ELONGATE FROM THE OHIO VALLEY TO NEW
ENGLAND. THIS PATTERN SHOULD PROVIDE DRY AND SEASONABLE WEATHER.
HAVE TRENDED TEMPERATURES ABOVE MODEL GUIDANCE (GIVING VALUES NOT
TOO FAR FROM HPC) GIVEN A SIMILAR PATTERN LAST WEEK IN WHICH MODELS
OVERESTIMATED THE EFFECT OF CAA IN LIEU OF SOLAR HEATING ON VERY DRY
GROUND CONDITIONS. A SERIES OF TROUGHS TOPPING THE RIDGE IN CANADA
WILL FLATTEN THE RIDGE FROM SUNDAY INTO MONDAY...ALTHOUGH THIS WILL
ALLOW WARMER TEMPERATURES TO SPILL EASTWARD INTO THE AREA.

THERE ARE SOME UNCERTAINTIES HEADING INTO THE BEGINNING OF NEXT
WEEK. ONE OF THE AFOREMENTIONED TROUGHS WILL TRY TO PUSH AN
ASSOCIATED COLD FRONT SOUTH INTO THE U.S. ALTHOUGH IT MAY HAVE A
HARD TIME MAKING IT INTO THE OHIO VALLEY WITH MOST OF THE ENERGY
MOVING INTO NEW ENGLAND. KEPT SLIGHT CHANCE POPS IN THE NORTH ON
MONDAY (CLOSER TO FRONT/MOISTURE)...ALTHOUGH IF THE UPPER RIDGE
HOLDS STRONG...THE ATMOSPHERE MAY REMAIN CAPPED. BETTER MOISTURE
AXIS WORKS SOUTH ON TUESDAY AND THEREFORE INTRODUCED 30 POPS FOR THE
SOUTHERN CWA. THERE DOESNT APPEAR TO BE MUCH AIRMASS MODIFICATION
THOUGH...SO TEMPERATURES WILL REMAIN NEAR 90 WITH OVERNIGHTS
BECOMING MUGGY IN THE LOWER 70S.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A FEW STORMS THAT DEVELOPED AHD OF A WEAK S/W AROUND THE PERIPHERY
OF THE MID/UPR LEVEL RIDGE OVER THE LWR MS VLY. MU CAPES ARE
STILL IN 1000-2000 J/KG RANGE ACROSS MUCH OF THE AREA SO EXPECT
TO SEE CONTD SLOW MOVING STORMS THRU THE MORNING. HAVE AN EARLY
MENTION AT KILN AND KCMH/KLCK. WITH THIS ELEVATED CONVECTION EXPECT
VFR CIGS WITH BASES AOA 5000 FEET. A SFC COLD FRONT WILL SAG DOWN
TOWARD THE AREA TODAY. THIS WILL RESULT IN AN INCREASING CHANCE OF
THUNDERSTORMS THROUGH THE DAY. HAVE A MENTION OF VCTS DURG THE
AFTN INTO THE EVENING TO ACCOUNT FOR THIS CONVECTION. CONVECTION
WILL LKLY CONTINUE INTO TONIGHT WITH THE FRONTAL BOUNDARY DROPPING
SOUTH INTO CENTRAL OHIO SO HAVE CONTD MENTION OF VCTS WITH VFR CIGS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     OHZ026-034-035-042>046-051>056-060-062>065-070>074-
     078>082-088.
     EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT THIS
     EVENING FOR OHZ061-077.
KY...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     KYZ089>100.
IN...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...SNYDER
AVIATION...AR
Hazardous weather outlook, Jul 18, 3:30 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
330 AM EDT WED JUL 18 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060-062>065-070>074-078>082-088-190730-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
330 AM EDT WED JUL 18 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS
THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ061-077-190730-
MONTGOMERY-HAMILTON-
330 AM EDT WED JUL 18 2012

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS
THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 7:16 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT WED JUL 18 2012

OHZ078-079-181145-
BROWN OH-CLERMONT OH-
716 AM EDT WED JUL 18 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT AND WESTERN
BROWN COUNTIES THROUGH 745 AM EDT...

AT 712 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OWENSVILLE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSBURG AND
BETHEL.

ALSO...LINDALE...EAST FORK STATE PARK...BANTAM...NICHOLSVILLE...
SALTAIR...LOCUST RIDGE AND GREENBUSH ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3909 8430 3924 8418 3911 8387 3909 8387
      3888 8411
Special weather statement, Jul 18, 7:50 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 AM EDT WED JUL 18 2012

KYZ097-099-OHZ078-079-181215-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
750 AM EDT WED JUL 18 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...WESTERN
BROWN...NORTHEASTERN BRACKEN AND EXTREME NORTHWESTERN MASON COUNTIES
THROUGH 815 AM EDT...

AT 748 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMERSVILLE...MOVING SOUTH AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...AUGUSTA AND
GEORGETOWN.

ALSO...POINT ISABEL...HAMERSVILLE...FEESBURG...UTOPIA...CHATHAM...
WOOLCUTT...STONEY POINT AND ROCK SPRINGS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3875 8382 3869 8410 3899 8418 3904 8395

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:34 AM EDTHeat AdvisoryILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more8 hr
Jul 18, 4:17 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton43 min
Jul 18, 4:20 PM EDTSevere Thunderstorm WarningILNBoone40 min
Jul 18, 4:33 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Kenton42 min
Jul 18, 4:48 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton117 min
Jul 18, 4:48 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton42 min
Jul 18, 5:05 PM EDTFlash Flood WarningILNCampbell, Kenton, Pendleton105 min
Jul 18, 5:11 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Kenton, Pendleton, Robertson49 min
Jul 18, 5:16 PM EDTSpecial Weather StatementILNBoone29 min
Jul 18, 5:33 PM EDTFlash Flood WarningILNBracken, Pendleton, Robertson90 min
Jul 18, 5:40 PM EDTSpecial Weather StatementILNGallatin, Grant, Owen35 min
Jul 18, 5:59 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson31 min
Jul 18, 6:19 PM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton86 min
Jul 18, 6:19 PM EDTSpecial Weather StatementILNOwen41 min
Jul 18, 7:16 AM EDTSpecial Weather StatementILNClermont29 min
Jul 18, 7:50 AM EDTSpecial Weather StatementILNBrown25 min
Jul 18, 10:34 AM EDTExcessive Heat WarningILNHamilton, Montgomery8 hr
Jul 18, 12:27 PM EDTSpecial Weather StatementILNDarke, Miami33 min
Jul 18, 12:56 PM EDTSpecial Weather StatementILNMiami34 min
Jul 18, 1:21 PM EDTAreal Flood AdvisoryILNMiami, Shelby114 min
Jul 18, 1:35 PM EDTSpecial Weather StatementILNShelby25 min
Jul 18, 1:44 PM EDTSpecial Weather StatementILNPreble31 min
Jul 18, 1:50 PM EDTSpecial Weather StatementILNLogan25 min
Jul 18, 1:55 PM EDTSpecial Weather StatementILNAuglaize35 min
Jul 18, 1:58 PM EDTSevere Thunderstorm WarningILNLogan32 min
Jul 18, 2:00 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby30 min
Jul 18, 2:03 PM EDTSpecial Weather StatementILNMadison27 min
Jul 18, 2:13 PM EDTSpecial Weather StatementILNHardin32 min
Jul 18, 2:15 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby2 hr
Jul 18, 2:21 PM EDTSevere Thunderstorm WarningILNHardin24 min
Jul 18, 2:33 PM EDTSpecial Weather StatementILNGreene, Madison27 min
Jul 18, 2:34 PM EDTAreal Flood AdvisoryILNHardin, Logan86 min
Jul 18, 2:38 PM EDTAreal Flood AdvisoryILNClark, Madison82 min
Jul 18, 2:46 PM EDTSpecial Weather StatementILNHardin29 min
Jul 18, 2:49 PM EDTSpecial Weather StatementILNWarren26 min
Jul 18, 2:57 PM EDTSpecial Weather StatementILNMadison33 min
Jul 18, 2:59 PM EDTSpecial Weather StatementILNDelaware31 min
Jul 18, 3:05 PM EDTSpecial Weather StatementILNShelby25 min
Jul 18, 3:13 PM EDTSpecial Weather StatementILNWarren32 min
Jul 18, 3:18 PM EDTSpecial Weather StatementILNFranklin27 min
Jul 18, 3:35 PM EDTSpecial Weather StatementILNFairfield25 min
Jul 18, 3:36 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking84 min
Jul 18, 3:46 PM EDTSpecial Weather StatementILNLicking29 min
Jul 18, 3:49 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren41 min
Jul 18, 3:56 PM EDTSpecial Weather StatementILNLicking64 min
Jul 18, 4:06 PM EDTSpecial Weather StatementILNHamilton24 min
Jul 18, 4:14 PM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren91 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.